# SDR SWAA2024011641524

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 29,686 hours, 14,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LOOSE IN CLIP<[01] MANUALLY BENT BACK THE L1 DOOR ESCAPE SLIDE GIRT BAR RETAINING CLIP TO BETTER HOLD THE GIRT BAR IAW AMM 25-66-00
